MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D023
Medical Device Problem Codes High impedance (1291); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the communicator for this implantable cardioverter defibrillator (icd) was showing a red call doctor icon, three yellow collecting waves, two yellow sending waves and was not able to connect.A boston scientific company representative had referred the patient to the clinic.The communicator issue was not resolved.A new cellular adapter was sent.The communicator remains in service and the icd has been explanted due to normal battery depletion.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the communicator for this implantable cardioverter defibrillator (icd) was showing a red call doctor icon, three yellow collecting waves, two yellow sending waves and was not able to connect.A boston scientific company representative had referred the patient to the clinic.The communicator issue was not resolved.A new cellular adapter was sent.The communicator remains in service and the icd has been explanted due to normal battery depletion.Additional information was received from the field representative mentioning that there was a yellow alert due to high, out-of-range right atrial (ra) lead pacing impedances.Both ra and icd remain in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the communicator for this implantable cardioverter defibrillator (icd) was showing a red call doctor icon, three yellow collecting waves, two yellow sending waves and was not able to connect.A boston scientific company representative had referred the patient to the clinic.The communicator issue was not resolved.A new cellular adapter was sent.The communicator remains in service and the icd has been explanted due to normal battery depletion.Additional information was received from the field representative mentioning that there was a yellow alert due to high, out-of-range right atrial (ra) lead pacing impedances.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent impedance measurements with no conclusive evidence of a product performance issue or inadequate lead-to-device connection; please refer to the description for more information regarding the specific circumstances of this event.Investigation has determined that this type of event is likely the result of an intermittent high impedance condition associated with the device spring contact and lead terminal ring.A design enhancement was implemented in 2020 to stabilize the electrical connection between the spring contact and the lead terminal.If information is provided in the future, a supplemental report will be issued.

Brand Name
DYNAGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18362197
Report Number2124215-2023-72477
Device Sequence Number12766064
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public00802526533921
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/08/2018
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number247991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer12/14/2023
01/11/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date12/21/2023
01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale